Mohammad Ali Elminejad Anjileh, M.Sc., Ph.D.
Mohammad Ali Elminejad Anjileh, M.Sc., Ph.D.

Posts:
- Department of Macroeconomics and Econometrics
E-mail: m.ali.elminejad@gmail.com , ali.elminejad@fsv.cuni.cz
ResearcherID: R-4200-2017
ORCID ID: 0000-0003-0829-5184
Rok vydání
Monographs
Chapters in monographs
Articles
- Elminejad Anjileh M. (2022). Contagious Defaults in Interbank Networks. Finance a úvěr, 72(2), 104-123. UT-WOS link
- Elminejad A. (2025). The Calvo parameter revisited: an unbiased insight. Applied Economics Letters, 32(2), 210-217. UT-WOS link
- Elminejad Anjileh M., Havránek T., Horváth R., & Iršová Z. (2023). Intertemporal substitution in labor supply: A meta-analysis. Review of Economic Dynamics, 51(December), 1095-1113. UT-WOS link